# SDR FDEA201212194333

- Difficulty date: December 19, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997900000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131SG UPPER SURFACE HAS DELAMINATED EDGES AND LOWER SURFACE HAS IMPACT DAMAGE, APPROX 12 SQUARE INCHES TOTAL.  FABRICATED FLOOR PANEL IAW DWG SRZ 25-005, REV J.
